# SDR FDEA2018090532340

- Difficulty date: September 3, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7529403
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION AT LEFT HAND WING FIXED LEADING EDGE ACCESS DOOR CUTOUT CORNERS, FOUND 01 EACH CRACK AT CORNER 11 APPROXIMATELY 0.3 INCH IN LENGTH. ACCESS DOOR CUTOUT STA XOS 610 CARRIED OUT REPAIR AS PER SRM 57-40-01-2R REPAIR 18 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
